Umeå University's logo

umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Sub-Hilbert relation for Fock-Sobolev type spaces
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics. Department of Pure Mathematics, Faculty of Science, Imam Khomeini International University, Qazvin, Iran.
Department of Pure Mathematics, Faculty of Science, Imam Khomeini International University, Qazvin, Iran.
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2022 (English)In: New York Journal of Mathematics, E-ISSN 1076-9803, Vol. 28, p. 958-969Article in journal (Refereed) Published
Abstract [en]

In this paper, two specific sub-Hilbert spaces are studied. They arise from the action of a Toeplitz operator on Fock–Sobolev type spaces, in-duced by a general Gaussian type weight. The argument is based on analysing the reproducing kernel of the corresponding sub-Hilbert space.

Place, publisher, year, edition, pages
Electronic Journals Project , 2022. Vol. 28, p. 958-969
Keywords [en]
Fock–Sobolev spaces, reproducing kernel, Sub-Fock Hilbert space, Toeplitz operator
National Category
Probability Theory and Statistics Mathematical Analysis
Identifiers
URN: urn:nbn:se:umu:diva-198230Scopus ID: 2-s2.0-85133863099OAI: oai:DiVA.org:umu-198230DiVA, id: diva2:1684087
Available from: 2022-07-21 Created: 2022-07-21 Last updated: 2023-12-19Bibliographically approved

Open Access in DiVA

fulltext(852 kB)85 downloads
File information
File name FULLTEXT01.pdfFile size 852 kBChecksum SHA-512
de0ad5e2b568a07cd55ff75de80e9602f576e7e2b4750764bd1e80003d8ab9d2989f0697978c1ba8cff8ba5d83ac5457264d346ebd1456084539b067c04e31ff
Type fulltextMimetype application/pdf

Other links

ScopusPublisher's full text

Authority records

Eskandari, SetarehÅhag, PerPerälä, Antti

Search in DiVA

By author/editor
Eskandari, SetarehÅhag, PerPerälä, Antti
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
New York Journal of Mathematics
Probability Theory and StatisticsMathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 86 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

urn-nbn

Altmetric score

urn-nbn
Total: 324 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf